Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Cold, burning in arm, taking Lisinopril and Norvask. Should I be concerned?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
I am a 37 year old male I am 5/8 and weigh about 190 pounds. I have been sick for about a week with a severe cold. I am on 40 mmg of lisiniproil and 10 mmg of norvask. I run 3-5 miles a day when i'm not sick and my blood pressure has been between 120/60-146/77. Since I have been sick I have not been running and I had to stop taking the 400 mmg of CO q10 because it caused me chest pains but my blood pressure has been high the average reading is 165/70 is this normal. Sometimes I feel a burning in my left arm should I be concerned? I just started taking serrapeptase because 2 years ago I did a scan in my heart and they said my calcium score was 12.6 so I was told this could actually help to eliminate the calcium so I am trying it. I also thake chloestoff to keep my chloestrol in check it was 200 over all and my bad was 135 since taking it my over all is 146 and bad is 85. Since losing the weight my blood sugar has dropped from 7.8 to 5.8 A1c and I am waiting for my new blood test results to see if its gone down any.
Posted Wed, 11 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 9 hours later
Thanks for posting your query.
Your blood reports definitely suggestive of a remarkable improvement after taking the medicines.
A blood pressure of 165/70 is slightly on a higher side considering your age but is not worrisome. Continuing with your current medicines regularly with low salt intake and a moderate exercise regimen will be able to bring it under control in next few days. Meanwhile you need to keep a record of your blood pressure at regular intervals.
The burning feeling in your left arm is altered sensation most likely due to mild nerve irritation or compression. This is usually occasional and can be taken care of with methylcobalamin supplements.
In case, problem does not settle with this measure, you can consult your doctor for the same.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor